# SDR 96ZZZX763

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N309NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28261
- Engine: Pwa JT12*
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 569551
- Condition: Debonded
- Location: 1st Stg Turbine
- Part time: 397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER NORMAL OPERATING CONDITIONS, THE PROTECTIVE COATING IS DEBONDING FROM THE SURFACE OF NEW VANES.  DEFECT WAS FOUND BY BORESCOPING THE ENGINE.
